MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ARCHITECT TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 06L45-42
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed total bilirubin results for one sample.The customer stated that there was instrument error message ¿1051 unable to calculate result, absorbance exceeded optical limits¿ and the instrument when to auto-dilution and the result was reported out of the lab.The following result was provided: total bilirubin: auto-dilution result that was reported out was <0.1 mg/dl, rerun was 0.5 mg/dl (reference range: 0.1-1.2 mg/dl).No impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from total bilirubin, list number 06l45-42 and manufacturing site wiesbaden, to the architect c8000 processing module list number 01g06-11, and manufacturing site of irving, texas.Mdr number 3016438761-2025-00487 has been submitted, and all further information will be documented under that mdr number.

Brand Name
ARCHITECT TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22715709
Report Number3002809144-2025-00258
Device Sequence Number13044651
Product Code CIG
UDI-Device Identifier00380740174972
UDI-Public(01)00380740174972(17)260630(10)67014UQ01
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06L45-42
Device Lot Number67014UQ01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C804158; ARC C8 PROC MOD, 01G06-11, C804158
Patient SexUnknown